I took my birth control (Aviane, or the generic of it) for about the first 2 weeks of the pack after a normal period. Then I lost it (fell out of my purse). During the month, I had unprotected sex with my boyfriend, and it was somewhere in the middle of the pack (either right before I lost it or after). Instead of a period, I had brown spotting for about 4 days; smears on paper when I wiped, although I did put a tampon in because I thought it was my period starting and after 6-8 hours it was still almost completely clean (some more brown blood on the very tip). I gave up after the 4th day of that. There was no follow up period, or any PMS symptoms for that spotting.
In the past week or so, I have been feeling extremely nauseated and sometimes even throw up a little in the back of my throat or mouth. It goes away only WHILE I'm eating something, or a little time after, and then almost immediately comes back. It's really bad in the evenings. I also have had really bad gas, cramping that is light and short in comparison to my period cramps, and have been feeling incredibly tired (but that can be normal for me). For the past two of days, my breasts have felt extremely sore and heavy around my nipples.
I took a pregnancy test this morning, but it was negative. Is it possible I'm pregnant and it's just too early to tell? (This past Friday (june 6th) would make it about a week after that spotting occurred, five weeks from my last real period on the pill).
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.